MAUDE Adverse Event Report: DEPUY IRELAND 961610  RECLAIM ASSEM UPPER PULL ROD; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND 961610  RECLAIM ASSEM UPPER PULL ROD; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297500635
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The tip broke due to bad effort or system failure.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM ASSEM UPPER PULL ROD
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7756219
Report Number1818910-2018-65855
Device Sequence Number13790803
Product Code HWB
UDI-Device Identifier10603295155942
UDI-Public10603295155942
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500635
Device Lot NumberSO2030267
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/16/2018
10/09/2018
11/07/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date08/17/2018
10/24/2018
11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1